# SDR 2002FA0001345

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N367SA
- Make and model: Aviat A-1B
- Aircraft serial: 2197
- Engine: Lyc O360*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Part number: 62817
- Condition: Missing
- Location: Oil System
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SCREEN MISSING FROM HOUSING.  MISSING INSPECTORS.
